MathSciNet Relay Station
MathSciNet bibliographic data
MR2737260 (2011i:35160) 35L71 (35L15)
Li, Dong; Zhang, Xiaoyi Dynamics for the energy critical nonlinear wave equation in high dimensions. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1137–1160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement